Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking Femilon. Headache, fatigue, vomiting. Should I discontinue Femilon?

Hi, I had my 2nd last periods on 31st Dec, i started taking femilon from 31st Dec 2012 till 20 Jan 2013. I got my last period from 25-Jan-2013 in the afternoon. So i started taking femilon from 26-Jan-2013. But since the time i am taking it i am suffering from weakness, headache , fatigue and vomitting detency. I was not facing the same issue when i had taken the first pack of femilon. But this time when i am taking it since three days am facing all the above mentioned issues. Should i discontinue taking femilon? Will discontinuing affect my health in anyways or will i start bleeding again as i was bleeding till yesterday. Awaiting your reply at the earliest. Thanks
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to the forum. Familon is a safe pill but it seems it is not suiting you well, individual differences do occur. You can discontinue Familon for 3-4 months and see if your symptoms settle. You ca take any other substitute for familon.

Do take care of your health, you need a medical check up to judge your general condition ( blood pressure, blood hemoglobin level and other routine check up). Take nourishing diet.

You need vitamin supplements and you should get yourself clinically assessed. Take care.
Answered: Sat, 2 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor